Home > Research > Publications & Outputs > Modification of Pickands' dependence function f...


Text available via DOI:

View graph of relations

Modification of Pickands' dependence function for ordered bivariate extreme value distribution

Research output: Contribution to journalJournal article

<mark>Journal publication date</mark>2011
<mark>Journal</mark>Communications in Statistics - Theory and Methods
Issue number9
Number of pages14
Pages (from-to)1687-1700
Publication statusPublished
Early online date16/03/11
Original languageEnglish


We study the characteristics of the Pickands' dependence function for bivariate extreme distribution for minima, BEVM, when considering the stochastics ordering of the two variables, X < Y. The existing Pickand's dependence function terminologies and theories are modified to suit the dependence functions of extreme minimum cases. The main result is the introduction of the restricted logistic dependence function, A RL , and the restricted exponential function, V RL (x, y).